MathSciNet Relay Station
MathSciNet bibliographic data
MR1665958 (2000i:11064) 11F06 (20H10)
Johansson, Stefan On fundamental domains of arithmetic Fuchsian groups. Math. Comp. 69 (2000), no. 229, 339–349.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement